Inventiones mathematicae

, Volume 121, Issue 1, pp 1–19

The cyclic homology of affine algebras

  • Ioannis Emmanouil
Article

DOI: 10.1007/BF01884288

Cite this article as:
Emmanouil, I. Invent Math (1995) 121: 1. doi:10.1007/BF01884288

Abstract

In this paper, we study the cyclic homology of affine algebras over a field of characteristic 0. We show that ifA is such an algebra the inverse system (HC*+2m(A),S)m decomposes in sufficiently large degrees into the direct sum of the constant system with value ⊕l∈ZHinf*+21(A) and a system which is essentially zero. The essentially zero component is the kernel of the Loday-Quillen map μ and the behavior of the restriction ofS on it is closely related to the degeneracy of the spectral sequence associated with Connes' exact couple ofA.

Copyright information

© Springer-Verlag 1995

Authors and Affiliations

  • Ioannis Emmanouil
    • 1
  1. 1.Department of MathematicsThe University of MichiganAnn ArborUSA